Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 80, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Dec 3, 2016, 2:55 PM CST for Brazoria County, Galveston County, Texas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 3, 2016, 2:55 PM CST (20:55 UTC)
- Expired
- Dec 3, 2016, 8:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazoria County, TX, Galveston County, TX
The radar
The Houston radar (KHGX), 19 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 3, 2:56 PM CST | COASTAL FLOOD | 6 Ne Galveston, TX | ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 51ST STREET AND HARBOR SIDE... ALL THE WAY TO DOWNTOWN. POLICE ARE DIVERTING TRAFFIC. |
| Dec 3, 3:04 PM CST | COASTAL FLOOD | 7 Ne Galveston, TX | ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 39TH AND CHURCH STREET. |
| Dec 3, 3:06 PM CST | COASTAL FLOOD | 7 Ne Galveston, TX | ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 38TH STREET AND WINNIE STREET. |
| Dec 3, 5:49 PM CST | FLASH FLOOD | 1 Sse Texas City, TX | PUBLIC REPORTS HWY 146 AT 1764 IN TEXAS CITY IS IMPASSABLE DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 174 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 518 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
553
WGUS54 KHGX 032055
FFWHGX
TXC039-167-040000-
/O.NEW.KHGX.FF.W.0080.161203T2055Z-161204T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
255 PM CST SAT DEC 3 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 600 PM CST.
* AT 253 PM CST...EMERGENCY MANAGEMENT OFFICIALS REPORTED HEAVY RAIN
ACROSS THE WARNED AREA. OVER 9 INCHES OF RAIN HAVE FALLEN IN TEXAS
CITY. FLOODING WAS ALSO REPORTED ON GALVESTON ISLAND. FLASH
FLOODING WILL CONTINUE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALVESTON ISLAND WEST END...GALVESTON CAUSEWAY...TEXAS CITY...LA
MARQUE...SANTA FE...HITCHCOCK...GALVESTON PIER 21...BAYOU VISTA...
JAMAICA BEACH...TIKI ISLAND...GALVESTON PLEASURE PIER...PELICAN
ISLAND...SCHLITTERBAHN...GALVESTON STATE PARK...THE STRAND...SAN
LUIS PASS...SCHOLES FIELD...MOODY GARDENS AND OFFATTS BAYOU.
ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH IS POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2944 9488 2937 9484 2933 9472 2907 9512
2921 9518 2933 9512 2945 9495
$$
40/082 follow-up statements
862
WGUS54 KHGX 032354
FFWHGX
TXC039-167-040200-
/O.EXT.KHGX.FF.W.0080.000000T0000Z-161204T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
554 PM CST SAT DEC 3 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
EAST CENTRAL BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 800 PM CST.
* AT 552 PM CST...LOCAL EMERGENCY MANAGEMENT REPORTED MULTIPLE
IMPASSABLE ROADS AND IMPACTED HOUSES DUE TO HEAVY RAINFALL. SOME
LOCATIONS IN THE WARNED AREA HAVE REPORTED IN EXCESS OF 11 INCHES
OF RAIN. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALVESTON ISLAND WEST END...GALVESTON CAUSEWAY...TEXAS CITY...LA
MARQUE...SANTA FE...HITCHCOCK...GALVESTON PIER 21...BAYOU VISTA...
JAMAICA BEACH...TIKI ISLAND...GALVESTON PLEASURE PIER...PELICAN
ISLAND...SCHLITTERBAHN...GALVESTON STATE PARK...THE STRAND...SAN
LUIS PASS...SCHOLES FIELD...MOODY GARDENS AND OFFATTS BAYOU.
ADDITIONAL RAINFALL AMOUNTS OF ABOUT AN INCH ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT WITH CONTINUED LIGHT TO MODERATE RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2944 9488 2937 9484 2933 9472 2907 9512
2921 9518 2933 9512 2945 9495
$$705
WGUS74 KHGX 040201
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
801 PM CST SAT DEC 3 2016
TXC039-167-040209-
/O.EXP.KHGX.FF.W.0080.000000T0000Z-161204T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALVESTON TX-BRAZORIA TX-
801 PM CST SAT DEC 3 2016
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN GALVESTON AND EAST
CENTRAL BRAZORIA COUNTIES WILL EXPIRE AT 800 PM CST...
THE HEAVY RAIN HAS ENDED...THOUGH LIGHT TO MODERATE SHOWERS CAN
STILL BE EXPECTED TONIGHT. WITH THIS BREAK IN THE RAIN...FLOOD
WATERS WILL BEGIN TO SLOWLY RECEDE AND THIS WARNING WILL BE REPLACED
BY AN ADVISORY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES AND FIND
ANOTHER ROUTE IF YOU ENCOUNTER A FLOODED ROAD.
LAT...LON 2944 9488 2937 9484 2933 9472 2907 9512
2921 9518 2933 9512 2945 9495
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 3, 11:46 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Dec 3, 11:46 AM CST, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1146 AM CST Sat Dec 3 2016
.AVIATION...
The warm front is expected to waffle near the coast. Stronger
storms will be possible in the vicinity of the front and should
mainly affect areas around KGLS.
The band of rain and thunderstorms currently over KGLS will
likely move east of the site by around 1830Z.
Current radar trends indicate a break from the showers over KSGR,
KHOU, and KIAH during the first half of this afternoon. An area of
rain moving over KCLL may spread into KCXO and KUTS during this
period.
For later this afternoon through Sunday morning, tweaked the
timing for thunderstorm chances for most locations. Otherwise,
given the location of the warm front and the approaching upper
low, periods of rain with isolated thunderstorms can be expected.
The location of the warm front will likely lead to IFR for most
sites through the period.
40
&&
.PREV DISCUSSION... /ISSUED 1042 AM CST Sat Dec 3 2016/
DISCUSSION...
Just cosmetic changes to the grids this morning. Warm front is
situated from roughly Smith Point to Texas City to San Luis Pass
to 15NM south of Matagorda Bay. Keeping an eye on this general
vicinity today as it'll be where the heaviest rain threat and
severe wx/tornado threat will be. Guidance suggests this boundary
will sag southward and offshore later this afternoon which would
be good news (unless you're a mariner/rig worker).
Elsewhere...periods of light-moderate stratiform rain are
expected. Swath of precip across northern parts of the CWA has
produced 1-4" totals. Even with these totals well inland...think
additional steady light/moderate rain can be handled in the next
12-18 hours. Problems will occur under training heavier bursts of
precip - which are difficult to pinpoint exactly where that'll be.
Hence, will leave Flash Flood Watch going everywhere. But, in the
short term during the day, primary issues and focus area will
likely be across se & coastal parts of the region.
No changes to Coastal Flood Advsy. Seas/tides remain up...
47
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 53 48 54 50 60 / 100 100 90 70 70
Houston (IAH) 59 54 59 54 65 / 100 100 100 90 90
Galveston (GLS) 70 65 67 61 69 / 100 100 100 100 90
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Sunday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
Coastal Flood Advisory until 3 AM CST Sunday for the following
zones: Brazoria...Chambers...Galveston...Harris.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until noon CST today for the
following zones: Matagorda Bay.
Small Craft Advisory until 6 PM CST this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Waters from
Freeport to the Matagorda Ship Channel from 20 to 60 NM...
Waters from High Island to Freeport from 20 to 60 NM.
&&
Discussion...47
Aviation/Marine...40Hazardous weather outlook, Dec 3, 6:23 AM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 623 AM CST SAT DEC 3 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-041230- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 623 AM CST SAT DEC 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST TEXAS AND A COASTAL FLOOD ADVISORY IN EFFECT FOR PORTIONS OF THE COAST. WIDESPREAD RAINFALL OVERNIGHT OF 0.25 TO 3 INCHES BEGINNING THE PROCESS OF SATURATING THE SOILS ACROSS THE REGION. UNUSUALLY MOISTURE RICH AIR FOR DECEMBER FLOWING INTO THE REGION WILL INTERACT WITH A STATIONARY FRONT NEAR THE UPPER TEXAS COAST TODAY. A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO AND THEN THROUGH THE STATE WILL PROVIDE ABUNDANT LIFT TO THE SATURATED AIRMASS LEADING TO PERIODS OF RAIN MIXED WITH BANDS OR CLUSTERS OF SHOWERS AND THUNDERSTORMS. THE STEADY LIGHT RAIN SHOULD NOT POSE A THREAT OF FLOODING BUT THE BANDS THAT FORM MAY PERSIST OVER THE SAME AREAS INCREASING THE FLOOD THREAT. THESE SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAINFALL. HEAVY OR INTENSE RAINFALL WILL LIKELY LEAD TO SHORT PERIODS OF STREET FLOODING AND FLOODING OF LOW LYING AREAS. THIS WILL BE A WEEKEND LONG EVENT SO RAIN WILL NOT FALL ALL AT ONCE WITH TIME FOR STREETS AND CREEKS TO DRAIN BEFORE THE NEXT ROUND OF RAIN RETURNS. WIDESPREAD RAINFALL OF 1 TO 3 INCHES WITH THE POSSIBILITY OF BANDS OF 5 TO 7 INCHES WITH SOME ISOLATED PLACES RECEIVING 8 TO 11 INCHES. ROAD PONDING AND STREET FLOODING SHOULD BE THE MAIN HEAVY RAIN THREATS TODAY. ELEVATED TIDE AND THE HEAVY RAINFALL MAY COAST COASTAL FLOODING MAINLY FROM THE FREEPORT AREA UP THROUGH GALVESTON BAY AND TO HIGH ISLAND. AS THE WARM FRONT CREEPS INLAND TODAY ISOLATED BRIEF TORNADOES WILL BE POSSIBLE IN THE COASTAL COUNTIES. THESE SHOULD BE SHORT LIVED. THE TORNADO THREAT SHOULD DIMINISH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY AS THE UPPER LOW PRESSURE SYSTEM MOVES EAST THE THREAT FOR HEAVY RAINFALL ACROSS SOUTHEAST TEXAS SHOULD BEGIN TO SHIFT SOUTHWARD THROUGHOUT THE DAY. THE HEAVIER RAINFALL AMOUNTS SHOULD BE SOUTH OF A COLUMBUS TO CONROE TO LIVINGSTON LINE. THE THREAT FOR FLASH FLOODING WILL CONTINUE AND RIVER...STREAMS AND BAYOUS MAY BE MORE LIKELY TO BECOME INVOLVED AFTER SATURDAYS HEAVY RAINS. THE FRONT SHOULD MOVE BACK OFFSHORE AND THE THREAT OF TORNADOES SHOULD DIMINISH. WATERSPOUTS WILL STILL BE POSSIBLE IN THE COASTAL WATERS. DURING THE DAY MONDAY A PACIFIC COLD FRONT SHOULD SWEEP THROUGH SOUTHEAST TEXAS BRINGING ONE LAST GASP OF HEAVY RAINFALL AND A POSSIBILITY AGAIN OF SEVERE THUNDERSTORMS MAINLY ALONG AND EAST OF AN ANGLETON TO HUNTSVILLE LINE. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO MONDAY. A STRONG COLD FRONT SWEEPS THROUGH THE REGION LATE WEDNESDAY AND MUCH COLDER TEMPERATURES WILL OCCUR. THE FIRST FREEZE OF THE SEASON MAY DEVELOP FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... HEIGHTENED SPOTTER AWARENESS OVER THE NEXT SEVERAL DAYS. GMZ330-335-350-355-370-375-041230- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 623 AM CST SAT DEC 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT COASTAL FLOOD ADVISORY IN EFFECT AND STRONG TO SEVERE THUNDERSTORMS POSSIBLE TODAY. MODERATE EAST WINDS WITH HAZARDOUS SEAS OF 5 TO 9 FEET WILL CONTINUE TODAY. WATER LEVELS OF BETWEEN 3 TO NEAR 4 FEET...ALONG WITH AN EASTERLY FETCH PULLING IN A LONG PERIOD SWELL...WILL CONTINUE TO FLOOD BEACHES WITH ELEVATED TIDE LEVELS ALONG THE BEACHES AND SHORE WITH IMPACTS ALONG HIGHWAY 87 AND THE BLUE WATER HIGHWAY. LOW LYING ROADS NEAR GALVESTON BAY MAY ALSO FLOOD DURING THE HOURS AROUND HIGH TIDE. ACROSS THE GULF WATERS AND POSSIBLY INTO THE BAYS STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY IN THE FORM OF WATERSPOUTS. THE STORMS WILL BE FAST MOVING AND THE WATERSPOUTS MAY BE LONGER LIVED. HEAVY DOWNPOURS WILL REDUCE VISIBILITY TO LESS THAN 1 MILE AT TIMES AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY SUNDAY WILL BRING HEAVY RAINFALL WITH REDUCED VISIBILITY AND POSSIBLY STRONG TO SEVERE THUNDERSTORMS. ELEVATED TIDE LEVELS SUNDAY SHOULD DIMINISH MONDAY AS WINDS BECOME MORE WEST AND NORTHWESTERLY IN THE WAKE OF A COLD FRONT. ANOTHER STRONGER COLD FRONT ARRIVES LATE WEDNESDAY OR EARLY THURSDAY BRINGING STRONG GUSTY NORTHERLY WINDS. .SPOTTER INFORMATION STATEMENT... HEIGHTENED MARINE SPOTTER AWARENESS OVER THE NEXT SEVERAL DAYS.
In the hours before
Local storm report, Dec 3, 10:58 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1058 AM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM MARINE TSTM WIND 4 ENE TEXAS CITY 29.42N 94.89W
12/03/2016 M39 MPH GALVESTON TX MESONET
A MARINE THUNDERSTORM WIND GUST OF 39MPH WAS OBSERVED
AT THE TEXAS CITY LEVEE VIA WEATHERFLOW
&&
EVENT NUMBER HGX1600283
MMLocal storm report, Dec 3, 11:28 AM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1128 AM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM MARINE TSTM WIND 19 E SAN LEON 29.47N 94.62W
12/03/2016 M42 MPH GALVESTON TX MESONET
MARINE THUNDERSTORM WIND GUST OF 42 MPH OBSERVED AT
CRAB LAKE XCRB VIA WEATHERFLOW
&&
EVENT NUMBER HGX1600284
MMLocal storm report, Dec 3, 12:20 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1220 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM MARINE TSTM WIND 19 E SAN LEON 29.47N 94.62W
12/03/2016 M45 MPH GALVESTON TX MESONET
A MARINE THUNDERSTORM WIND GUST OF 39 KTS AT CRAB LAKE
VIA WEATHERFLOW.
&&
EVENT NUMBER HGX1600285
NHLocal storm report, Dec 3, 1:13 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
113 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM FLASH FLOOD TEXAS CITY 29.41N 94.96W
12/03/2016 GALVESTON TX EMERGENCY MNGR
WIDESPREAD STREET FLOODING... WATER NEAR HOMES.
&&
EVENT NUMBER HGX1600286
NHLocal storm report, Dec 3, 1:15 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
115 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLASH FLOOD LA MARQUE 29.37N 94.99W
12/03/2016 GALVESTON TX EMERGENCY MNGR
STREET FLOODING.
&&
EVENT NUMBER HGX1600287
NHLocal storm report, Dec 3, 1:21 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
121 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM FLASH FLOOD 1 NNW WINNIE 29.83N 94.38W
12/03/2016 CHAMBERS TX LAW ENFORCEMENT
ROAD CLOSED AT INTERSECTION 124 AND HIGHWAY 10.
&&
EVENT NUMBER HGX1600288
NHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 6:52 PM CST | Special Marine Warning | HGX | 38 min | |
| Dec 2, 7:44 PM CST | Special Marine Warning | HGX | 46 min | |
| Dec 2, 10:44 PM CST | Special Marine Warning | HGX | 61 min | |
| Dec 2, 11:40 PM CST | Special Marine Warning | HGX | 50 min | |
| Dec 2, 11:49 PM CST | Special Marine Warning | HGX | 41 min | |
| Dec 3, 12:32 AM CST | Special Marine Warning | HGX | 43 min | |
| Dec 3, 12:56 AM CST | Coastal Flood Warning | HGX | Galveston | 5 hr |
| Dec 3, 12:59 AM CST | Gale Warning | HGX | 5 hr | |
| Dec 3, 1:13 AM CST | Special Marine Warning | HGX | 47 min | |
| Dec 3, 1:16 AM CST | Special Marine Warning | HGX | 89 min | |
| Dec 3, 1:39 AM CST | Special Marine Warning | HGX | 36 min | |
| Dec 3, 1:56 AM CST | Special Marine Warning | HGX | 34 min | |
| Dec 3, 2:57 AM CST | Special Marine Warning | HGX | 48 min | |
| Dec 3, 3:01 AM CST | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 57 hr |
| Dec 3, 3:28 AM CST | Special Marine Warning | HGX | 47 min | |
| Dec 3, 4:25 AM CST | Special Marine Warning | HGX | 50 min | |
| Dec 3, 4:58 AM CST | Special Marine Warning | HGX | 62 min | |
| Dec 3, 5:26 AM CST | Special Marine Warning | HGX | 34 min | |
| Dec 3, 5:55 AM CST | Special Marine Warning | HGX | 65 min | |
| Dec 3, 5:58 AM CST | Special Weather Statement | HGX | Grimes, Washington | 47 min |
| Dec 3, 6:16 AM CST | Special Marine Warning | HGX | 29 min | |
| Dec 3, 6:33 AM CST | Special Marine Warning | HGX | 27 min | |
| Dec 3, 7:23 AM CST | Areal Flood Advisory | HGX | Galveston | 3 hr |
| Dec 3, 8:26 AM CST | Special Marine Warning | HGX | 19 min | |
| Dec 3, 8:44 AM CST | Special Marine Warning | HGX | 46 min | |
| Dec 3, 8:59 AM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| Dec 3, 9:04 AM CST | Special Weather Statement | HGX | Chambers | 41 min |
| Dec 3, 9:11 AM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 2 hr |
| Dec 3, 9:30 AM CST | Special Marine Warning | HGX | 30 min | |
| Dec 3, 9:37 AM CST | Special Weather Statement | HGX | Chambers | 38 min |
| Dec 3, 10:14 AM CST | Special Marine Warning | HGX | 91 min | |
| Dec 3, 10:55 AM CST | Special Marine Warning | HGX | 65 min | |
| Dec 3, 11:13 AM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 2 hr |
| Dec 3, 11:37 AM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 53 min |
| Dec 3, 11:43 AM CST | Special Marine Warning | HGX | 2 hr | |
| Dec 3, 1:13 PM CST | Flash Flood Warning | HGX | Brazoria, Galveston | 2 hr |
| Dec 3, 1:19 PM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 116 min |
| Dec 3, 1:51 PM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 114 min |
| Dec 3, 3:51 PM CST | Flash Flood Warning | HGX | Brazoria, Galveston | 114 min |
| Dec 3, 4:43 PM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 2 hr |
| Dec 3, 4:51 PM CST | Special Marine Warning | HGX | 39 min | |
| Dec 3, 5:25 PM CST | Special Marine Warning | HGX | 95 min | |
| Dec 3, 5:57 PM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 63 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.